Tohoku Mathematical Journal

Addendum to: ``Torsion and deformation of contact metric structures on $3$-manifolds''

Samuel I. Goldberg and Gábor Tóth

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 41, Number 2 (1989), 259-262.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227824

Digital Object Identifier
doi:10.2748/tmj/1178227824

Mathematical Reviews number (MathSciNet)
MR0996014

Zentralblatt MATH identifier
0721.53036

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Goldberg, Samuel I.; Tóth, Gábor. Addendum to: ``Torsion and deformation of contact metric structures on $3$-manifolds''. Tohoku Math. J. (2) 41 (1989), no. 2, 259--262. doi:10.2748/tmj/1178227824. https://projecteuclid.org/euclid.tmj/1178227824


Export citation

References

  • [1] S S CHERN AND R S HAMILTON, On Riemannian metrics adapted to three-dimensional contact manifolds, Lecture Notes in Math, Springer-Verlag, Berlin and New York, Vol 1111, 1985
  • [2] S I GOLDBERG, Nonnegativelycurved contact manifolds, Proc Amer Math Soc 96 (1986), 651-65
  • [3] S I GOLDBERG AND G TOTH, Torsion and deformation of contact metric structures on 3-manifolds, Tohoku Math J 39 (1987), 365-372
  • [4] R S HAMILTON, Three-manifolds with positive Ricci curvature, J Diff Geom 17 (1982), 255-30
  • [5] S TANNO, Variational problems on contact Riemannian manifolds, preprin

See also

  • Part I: Samuel I. Goldberg, Gábor Tóth. Torsion and deformation of contact metric structures on $3$-manifolds. Tohoku Math. J., Volume 39, Number 3 (1987), pp. 365-372.